Answered by: Dr Sashini Seeni
I am having vertigo symptoms and under medication of Betaserc 24mg. The condition did not improve as I am still having dizziness the whole day. I noticed that I have gastric after taking the medication and body aches.
I have did a full blood test 3 months ago and the results quite normal.
I wish to know whether should I go for other blood test? Please advise what other blood test I should be taken.
Thank you for your question. I understand your worries regarding your condition.
However, i cannot suggest you any type of blood test that suit you the best because i need a lot more detail informations about your condition and your previous test. It is the best if you go to the clinic or consult your doctor to know what is good for you.
For your infos, Betaserc can cause few common side effects such as:
if these symptoms persist everytime you take the medications, kindly talk to your doctor or pharmacist to substitute with other medication.
Therefore, please click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you